# SDR SWAA2016012848445

- Difficulty date: January 6, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,148 hours, 45,512 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MLG FITTING CRACKED IN LOWER FITTING HOLE.  R & R FITTING IAW DWG & EA.
